MAUDE Adverse Event Report: WAISMED LTD NIO ADULT; INTRAOSSEOUS ACCESS DEVICE FOR ADULTS

WAISMED LTD NIO ADULT; INTRAOSSEOUS ACCESS DEVICE FOR ADULTS
Model Number NIO-A
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complaint description from customer on march 30 2025: "patient was in cardiac arrest with cpr being performed.Crew arrived, took over cpr.Iv was attempted and failed.Nio was brought out, site located and when we spun the top on the nio to unlock it, it was tight to turn.Pressure placed with dominant hand, other hand stabilizing nio.Nio did not deploy, second crewmember attempted to deploy it and it did not work.Second nio was brought out and the same thing happened.Top was tight to spin and it did not deploy for either the rn or emt.Manual io was placed in this patient first attempt.Cpr continued.Patient died.One of the nio that did not deploy was brought back to the station and is currently being sent back with the provided shipping label.
 
Additional Manufacturer Narrative
There were two medicinal devices involved in this report.One medical device only remain in user hands, which has been requested to be returned to manufacturer site to perform an engineering investigation.

Brand Name
NIO ADULT
Common Device Name
INTRAOSSEOUS ACCESS DEVICE FOR ADULTS
Manufacturer (Section D)
WAISMED LTD
10 amal st
afek industrial park
rosh ha'yin 4809234
Manufacturer (Section G)
WAISMED LTD
afek industrial park
rosh ha'yin 4809234.
IS  
Manufacturer Contact
giovani munoz
10 amal st
afek industrial park
rosh ha'yin 4809234, 
IS  
MDR Report Key21750879
Report Number9616791-2025-00002
Device Sequence Number8235553
Product Code FMI
UDI-Device Identifier07290008325059
UDI-Public07290008325059
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K142086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIO-A
Device Catalogue NumberNIO-A
Device Lot Number2440043
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight77 KG